SpineUniverse Community Advice
Get help and share your story with others who know what you're going through.
Please register or log in to join the discussions!
Posted in: Chronic pain, and Weight loss.

Chemo induced peripheral neuropathy

Started by cipn sufferer on 12/29/2018 9:43am

Is there anyone on this site who suffers from peripheral neuropathy caused by chemo? My pain management doctor recommended a Medtronics spinal cord stimulator for my pain. I am three months past surgery and quite disgusted with the stimulator. It has been 10 years since chemo and I recently read if the cause of neurophathy is not addressed within 2 yrs of onset, that one has a 10-15% chance of it working. I feel that Medtronics and possibly my doc knew that but failed to advise me so they could receive compensation for making a sale. I feel abused and so disappointed.

Best Responses
There are no responses to this discussion.
Do you find this discussion helpful?
0
SHOW MAIN MENU
SHOW SUB MENU
Cancel
Delete